# SDR TWAA0009606

- Difficulty date: June 6, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FIRST OFFICER''S RT FWD CHAIR TRACK WAS WORN ON UPPER AND LOWER SURFACES.  REPLACED FLOOR TRACK PER MM 53-40-01 PAGE 203.
